On the stability of the zero solution of a second-order nonautonomous quasilinear equation
Differencialʹnye uravneniâ, Tome 23 (1987) no. 4, pp. 708-712
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_4_a18,
author = {I. E. Vitrichenko},
title = {On the stability of the zero solution of a second-order nonautonomous quasilinear equation},
journal = {Differencialʹnye uravneni\^a},
pages = {708--712},
year = {1987},
volume = {23},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_4_a18/}
}
I. E. Vitrichenko. On the stability of the zero solution of a second-order nonautonomous quasilinear equation. Differencialʹnye uravneniâ, Tome 23 (1987) no. 4, pp. 708-712. http://geodesic.mathdoc.fr/item/DE_1987_23_4_a18/